Alert archive / Pennsylvania / Flash Flood Warnings in 2007

Flash Flood Warning 14, NWS Philadelphia/Mount Holly

May 31, 2007Lehigh County, Pennsylvania

NWS Philadelphia/Mount Holly issued this flash flood warning at May 31, 2007, 9:50 PM EDT for Lehigh County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 31, 2007, 9:50 PM EDT (01:50 UTC)
Expired
Jun 1, 2007, 12:45 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Whole counties

County Lehigh County, PA

The radar

The Philadelphia radar (KDIX), 125 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1386 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KPHI 010151
FFWPHI
PAC077-010445-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT THU MAY 31 2007

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
  THIS INCLUDES THE CITY OF ALLENTOWN...

* UNTIL 1245 AM EDT

* AT 950 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CONTINUATION OF HEAVY RAINS FROM PERSISTENT THUNDERSTORMS OVER 
CENTRAL AND SOUTHERN LEHIGH COUNTY. LOCAL LAW ENFORCEMENT OFFICIALS 
REPORTED EARLIER FLASH FLOODING FROM THUNDERSTORMS WHICH REQUIRED 
WATER RESCUES IN UPPER MACUNGIE...LOWER MACUNGIE...AND WEISENBERG.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ALLENTOWN...EMMAUS AND ANCIENT OAKS

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

LAT...LON 4058 7572 4049 7562 4044 7550 4049 7545
      4055 7539 4066 7556 4063 7566

$$

JRP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood warning went out at May 31, 9:40 PM EDT, 10 minutes earlier.

Area forecast discussion, May 31, 9:40 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
940 PM EDT THU MAY 31 2007

.SYNOPSIS...
HIGH PRESSURE LOCATED ALONG THE MID ATLANTIC COAST WILL CONTINUE TO
SLIDE TO THE SOUTH AND EAST TONIGHT AND ALLOW A BACKDOOR FRONT TO
MAKE DOWN TO ABOUT NEW YORK CITY. THE FRONT WILL RETREAT TO THE
NORTH ON FRIDAY AND REMAIN THERE ON SATURDAY AS SURFACE HIGH
PRESSURE REESTABLISHES ITSELF ACROSS THE REGION. AT THE SAME TIME
LOW PRESSURE IS EXPECTED TO FORM IN THE GULF OF MEXICO. FAST
FORWARDING TO MONDAY, THE SOUTHERN LOW WILL TRACK NORTH OFF THE
EASTERN SEABOARD AS A SURFACE COLD FRONT AND MID LEVEL SYSTEM
APPROACHING FROM THE OHIO VALLEY DEFLECTS IT TO OUR EAST. A
SECONDARY COLD FRONT IS FORECAST TO TRACK THROUGH THE REGION ON
TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AT 9:30 PM, CONVECTION CONTINUED TO TRAIN OVER LEHIGH COUNTY.  WEVE
RECEIVED REPORTS OF WATER RESCUES IN AND AROUND UPPER MACUNGIE
TOWNSHIP WHERE THE RADAR SHOWS THAT ABOUT 5 INCHES OF RAIN HAVE
FALLEN OVER THE PAST TWO OR THREE HOURS.  SOME CONVECTION WAS
DRIFTING INTO PARTS OF BERKS, MONTGOMERY AND BUCKS COUNTY.  THERE
WAS ALSO AN ISOLATED CELL OVER SOMERSET COUNTY.

FOR THE OVERNIGHT, WELL CONTINUE THE MENTION OF SCATTERED TO
ISOLATED SHOWERS AND TSTMS FOR THE PHL AREA AND POINTS TO THE NORTH
AS ADDITIONAL CONVECTION MAY DEVELOP OR SLIDE DOWN INTO THE REGION.
IT CONTINUES TO APPEAR AS THOUGH MUCH OF THE DELMARVA AND EXTREME
SOUTHERN NEW JERSEY WILL REMAIN DRY.

THE BACKDOOR FRONT THAT WAS SITTING AROUND RARITAN BAY AND SANDY
HOOK THIS EVENING SHOULD BEGIN TO RETREAT BACK TO THE NORTH
OVERNIGHT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/...
THE BACKDOOR FRONT IS FORECAST TO RETREAT NORTH TOMORROW AS HIGH
PRESSURE FLEXES ITS MUSCLES ONCE AGAIN. THE SOUTH TO SOUTHWEST FLOW
WILL CONTINUE TO PUMP MORE MOISTURE INTO THE LOWER LEVELS. WITH
DEWPOINTS ON THE RISE TOMORROW, GREATER INSTABILITY WILL FOLLOW.
ISOLATED TO SCATTERED THUNDERSTORMS LOOK PROBABLE TOMORROW UNDER THE
WARM CORE RIDGE. SEVERE IS ANOTHER QUESTION. H8 TEMPS IN THE 15 TO
16 DEGREE RANGE SHOULD PUSH HIGH TEMPERATURES AROUND 90 DEGREES IN
THE WARMEST SPOTS ONCE AGAIN.

MORE OF THE SAME IS EXPECTED ON SATURDAY, EXCEPT SOME INCREASE IN
CLOUDS COULD HOLD HIGH TEMPERATURES DOWN A COUPLE OF DEGREES FROM
FRIDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
THE PERIOD BEGINS WITH THE WEAKENING OF THE UPPER RIDGE OVER THE
MID-ATLANTIC REGION. FURTHER TO THE WEST, A DEEP NORTHERN STREAM
TROF IS FORECAST TO MOVE ACROSS THE UPPER MISSISSIPPI VALLEY WHILE
SOME WEAKER SOUTHERN STREAM ENERGY TRACKS OVER THE SOUTHEASTERN
UNITED STATES. SURFACE REFLECTIONS ARE FORECAST TO BE IN PLACE WITH
BOTH SYSTEMS. WHILE IT APPEARS BOTH SYSTEMS WILL MERGE SOMETIME ON
TUESDAY WELL TO OUR NORTH, THE REGION WILL BE SQUEEZED SUNDAY AND
MONDAY. A COLD FRONT IS EXPECTED TO CROSS THE FORECAST AREA ON
WEDNESDAY.

WHILE SOLUTIONS MAINTAIN A GOOD CONSENSUS WITH NORTHERN STREAM
ENERGY, THERE ARE SOME ISSUES WITH THE SOUTHERN FEATURE AND HOW
CLOSE IT WILL TRAVEL TO THE COAST AS IT LIFTS FROM THE GULF OF
MEXICO. IN SHORT, A BLEND OF THE ECMWF AND NCEP ENSEMBLE WAS USED TO
CONSTRUCT THE SUNDAY THROUGH TUESDAY PERIOD. THIS METHOD WAS USED TO
GIVE THE SOUTHERN STREAM LOW AN INTERMEDIATE TRACK BETWEEN ALL THE
SOLUTIONS. FOR US, THIS KEEPS THE LOW FAR ENOUGH OFFSHORE WHERE ONLY
MARINE INTERESTS COULD BE AFFECTED. FOR WEDNESDAY AND THURSDAY, MORE
WEIGHT WAS GIVEN TO THE NCEP ENSEMBLE MEAN.

ILL KEEP THE MENTION OF SHOWERS AND THUNDERSTORMS FROM SUNDAY
THROUGH TUESDAY AS BOTH SYSTEM ARE FORECAST TO WORK CLOSER TO THE
REGION BEFORE SENDING A BOUNDARY THROUGH THE REGION. A SECONDARY
BOUNDARY IS EXPECTED FOR WEDNESDAY, BUT AFTER MOST OF THE MOISTURE
DEPARTS. FOR THIS REASON, ILL JUST PAINT SOME POPS ACROSS THE
NORTHERN HALF OF THE CWA. THURSDAY LOOKS DRY AT THIS TIME IN A POST
FRONTAL ENVIRONMENT.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
WELL KEEP VCTS IN THE KABE TAF UNTIL AROUND 03Z AS THE TRAINING
CONVECTION REMAINS TO THE SW OF THE AIRPORT.  WELL GO WITH CB THERE
FOR THE HOURS FROM 03Z TO 08Z.  WELL ALSO CARRY CB FOR KRDG UNTIL
07Z.  FOR KTTN, KPHL AND KPNE, WE HAVE SLIGHT CHANCE POPS AND WELL
CONTINUE TO MONITOR IN CASE WE NEED TO INSERT CB OR VCTS OVERNIGHT.
KACY, KMIV AND KILG SHOULD REMAIN OUT OF EVEN THE SLIGHT CHANCE AREA
FOR PRECIP OVERNIGHT.

WE WILL INCLUDE SOME VSBY RESTRICTION FOR KRDG, KABE AND KTTN FOR
LATE TONIGHT AND EARLY FRIDAY MORNING BASED ON GUIDANCE AND ON
CONDITIONS THAT OCCURRED ON THURSDAY MORNING.

WELL MENTION CB IN THE TAFS FOR FRIDAY AFTERNOON AT ALL EIGHT OF
OUR AIRPORTS, WHERE THERE SHOULD BE A GREATER CHANCE FOR PRECIP THAN
THERE WAS ON THURSDAY.

&&

.MARINE...
NO MARINE FLAGS AT THIS TIME FOR THE FORECAST PERIOD. WINDS WILL
GENERALLY BE OUT OF THE SOUTH-SOUTHWEST AROUND 10-15 KT THE NEXT
SEVERAL DAYS.  THERE MAY BE SOME HIGHER WINDS FRIDAY/SATURDAY WITH
A FEW GUSTS OF 20-25 KT. THINGS BEGIN TO GET INTERESTING AT THE END
OF THE WEEKEND AND BEGINNING OF NEXT WEEK WITH A STORM SYSTEM
FORECAST TO APPROACH OUR AREA FROM THE SOUTH. DETAILS ARE STILL HAZY
WITH THE TRACK OF THE LOW PRESSURE SYSTEM, SO WE WILL NEED TO KEEP
AN EYE ON IT AS WIND SPEEDS AND DIRECTIONS COULD BE TRICKY AS WE GO
INTO THE LATTER PART OF THE WEEKEND AND EARLY NEXT WEEK. SEAS ARE
EXPECTED TO REMAIN BELOW THE 5 FT LEVEL, ALTHOUGH WE MAY SEE SOME
HIGHER SEAS WITH THE SYSTEM APPROACHING THE REGION, BUT NO FLAGS
ANTICIPATED AS OF YET.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KRUZDLO
NEAR TERM...IOVINO
SHORT TERM...KRUZDLO
LONG TERM...KRUZDLO/HPC
AVIATION...IOVINO
MARINE...ROBERTSON
Hazardous weather outlook, May 31, 3:18 AM EDT, 18 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 AM EDT THU MAY 31 2007

ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-
012>027-PAZ054-055-060>062-067>071-010730-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
318 AM EDT THU MAY 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN
DELAWARE...DELAWARE BAY WATERS...EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 31, 6:03 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     5 NNE PHILLIPSBURG      40.76N 75.15W
05/31/2007                   WARREN             NJ   COUNTY OFFICIAL

            TREE DOWN ALONG COUNTY ROUTE 519 IN HARMONY TOWNSHIP.

0535 PM     HAIL             MACUNGIE                40.52N 75.55W
05/31/2007  E0.50 INCH       LEHIGH             PA   TRAINED SPOTTER

&&

IOVINO
Special weather statement, May 31, 6:38 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
638 PM EDT THU MAY 31 2007

PAZ061-312330-
LEHIGH-
638 PM EDT THU MAY 31 2007

...SHOWERS AND A FEW THUNDERSTORMS WILL AFFECT LEHIGH COUNTY THROUGH
7:30 PM...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND A FEW THUNDERSTORMS ACROSS LEHIGH COUNTY. SHOWERS AND
POSSIBLE THUNDERSTORMS WILL BE NEAR ALLENTOWN AROUND 645 PM AND
EMMAUS AROUND 650 PM.

LOCALIZED HEAVY RAIN MAY FALL FROM SOME OF THESE SHOWERS OR
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH ANY OF THE
THUNDERSTORMS.

JRP
Local storm report, May 31, 6:50 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     5 NNE PHILLIPSBURG      40.76N 75.15W
05/31/2007                   WARREN             NJ   COUNTY OFFICIAL

            TREE DOWN ALONG COUNTY ROUTE 519 IN HARMONY TOWNSHIP.

0535 PM     HAIL             MACUNGIE                40.52N 75.55W
05/31/2007  E0.50 INCH       LEHIGH             PA   TRAINED SPOTTER

0600 PM     HAIL             BRODHEADSVILLE          40.92N 75.40W
05/31/2007  E0.88 INCH       MONROE             PA   TRAINED SPOTTER

&&

IOVINO
Special weather statement, May 31, 7:15 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
715 PM EDT THU MAY 31 2007

PAZ060-010015-
BERKS-
715 PM EDT THU MAY 31 2007

...SHOWERS AND THUNDERSTORMS WILL AFFECT BERKS COUNTY...

AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND SOME STRONG THUNDERSTORMS OVER NORTHEASTERN BERKS
COUNTY...ABOUT 12 MILES SOUTHWEST OF ALLENTOWN...MOVING SOUTHEAST AT
10 TO 15 MPH. THE THUNDERSTORMS WILL BE NEAR BALLY AROUND 740 PM.

VERY HEAVY RAIN WILL FALL FROM SOME OF THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

WIND GUSTS TO 40 MPH, SMALL HAIL, AND LIGHTNING ARE POSSIBLE WITH
THESE STORMS AS THEY MOVE SOUTHEASTWARD THROUGH NORTHEASTERN BERKS
COUNTY THROUGH 8:00 PM.

JRP
Special weather statement, May 31, 7:35 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT THU MAY 31 2007

PAZ060-061-010030-
BERKS-LEHIGH-
735 PM EDT THU MAY 31 2007

...STRONG THUNDERSTORMS WILL AFFECT LEHIGH AND NORTHEASTERN BERKS
COUNTIES...

AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS OVER NORTHEASTERN BERKS COUNTY AS
WELL AS MUCH OF LEHIGH COUNTY...ESPECIALLY THE SOUTHEASTERN HALF OF
LEHIGH COUNTY. THE STRONGEST AREA OF THUNDERSTORMS WAS BETWEEN
KUTZTOWN AND ALLENTOWN. MOTORISTS ALONG INTERSTATE 78 WILL BE
AFFECTED BY THESE STORMS DURING THE NEXT HOUR. THE THUNDERSTORMS
WERE MOVING SOUTHEAST AT 10 TO 15 MPH.

VERY HEAVY RAIN WILL FALL FROM SOME OF THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

WIND GUSTS TO 40 MPH, SMALL HAIL, AND LIGHTNING ARE ALSO POSSIBLE
WITH THESE STORMS AS THEY MOVE SOUTHEASTWARD THROUGH LEHIGH COUNTY
AND NORTHEASTERN BERKS COUNTY THROUGH 8:30 PM.

JRP

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:19 PM EDTFlash Flood WarningPHIBerks, Lehigh116 min
May 31, 8:30 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh45 min
May 31, 8:50 PM EDTSevere Thunderstorm WarningPHILehigh40 min
May 31, 9:33 PM EDTSevere Thunderstorm WarningPHILehigh34 min
May 31, 11:27 PM EDTFlash Flood WarningPHILehigh93 min
Jun 1, 2:36 PM EDTSevere Thunderstorm WarningPHIMonroe54 min
Jun 1, 3:37 PM EDTSevere Thunderstorm WarningPHIMonroe38 min
Jun 1, 3:53 PM EDTSevere Thunderstorm WarningPHINorthampton82 min
Jun 1, 4:24 PM EDTSevere Thunderstorm WarningPHIMonroe66 min
Jun 1, 4:31 PM EDTFlash Flood WarningPHIMonroe3 hr
Jun 1, 5:33 PM EDTSevere Thunderstorm WarningPHIBerks87 min
Jun 1, 6:00 PM EDTFlash Flood WarningPHIBerks3 hr
Jun 1, 6:39 PM EDTSevere Thunderstorm WarningPHILehigh58 min
Jun 1, 6:50 PM EDTSevere Thunderstorm WarningPHIBerks62 min
Jun 1, 7:02 PM EDTSevere Thunderstorm WarningPHIBucks88 min
Jun 1, 7:03 PM EDTFlash Flood WarningPHILehigh3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.